ONE-DIMENSIONAL ISING MODEL WITH RANDOM EXCHANGE ENERGY

被引:48
|
作者
FAN, C
MCCOY, B
机构
来源
PHYSICAL REVIEW | 1969年 / 182卷 / 02期
关键词
D O I
10.1103/PhysRev.182.614
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:614 / &
相关论文
共 50 条
  • [31] Externally driven one-dimensional Ising model
    Aghamohammadi, Amir
    Aghamohammadi, Cina
    Khorrami, Mohammad
    [J]. JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, 2012,
  • [32] Probabilistic Model Checking of the One-Dimensional Ising Model
    Sekizawa, Toshifusa
    Tsuchiya, Tatsuhiro
    Takahashi, Koichi
    Kikuno, Tohru
    [J]. IEICE TRANSACTIONS ON INFORMATION AND SYSTEMS, 2009, E92D (05): : 1003 - 1011
  • [33] ONE-DIMENSIONAL HEISENBERG ANTIFERROMAGNETS WITH RANDOM EXCHANGE
    CLARK, WG
    [J]. JOURNAL OF APPLIED PHYSICS, 1982, 53 (03) : 1849 - 1849
  • [34] ONE-DIMENSIONAL ISING-MODEL - DILUTE ANTIFERROMAGNET VERSUS FERROMAGNET IN A RANDOM FIELD
    GONCALVES, JR
    GONCALVES, LL
    [J]. JOURNAL OF MAGNETISM AND MAGNETIC MATERIALS, 1993, 118 (1-2) : 43 - 46
  • [35] Effects of random longitudinal magnetic field on dynamics of one-dimensional quantum Ising model
    Yuan Xiao-Juan
    Hui, Wang
    Zhao Bang-Yu
    Zhao Jing-Fen
    Jing, Ming
    Geng Yan-Lei
    Zhang Kai-Yu
    [J]. ACTA PHYSICA SINICA, 2021, 70 (19)
  • [37] Effects of random longitudinal magnetic field on dynamics of one-dimensional quantum Ising model
    Yuan, Xiao-Juan
    Wang, Hui
    Zhao, Bang-Yu
    Zhao, Jing-Fen
    Ming, Jing
    Geng, Yan-Lei
    Zhang, Kai-Yu
    [J]. Wuli Xuebao/Acta Physica Sinica, 2021, 70 (19):
  • [38] EXACT SOLUTION OF A ONE-DIMENSIONAL ISING-MODEL IN A RANDOM MAGNETIC-FIELD
    GRINSTEIN, G
    MUKAMEL, D
    [J]. PHYSICAL REVIEW B, 1983, 27 (07): : 4503 - 4506
  • [39] THERMODYNAMICS OF RANDOM ONE-DIMENSIONAL ISING CHAIN IN A TRANSVERSE FIELD
    BRAETER, H
    KOWALSKI, JM
    [J]. PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, 1977, 87 (02) : 243 - 257
  • [40] FREE ENERGY, ENTROPY, AND MAGNETIZATION OF A ONE-DIMENSIONAL ISING MODEL OF A DILUTED MAGNET
    Semkin, S. V.
    Smagin, V. P.
    [J]. THEORETICAL AND MATHEMATICAL PHYSICS, 2023, 217 (02) : 1788 - 1794